Alert archive / Maryland / Special Weather Statements in 2010

Special Weather Statement, NWS Philadelphia/Mount Holly

August 22, 2010Cecil County, Maryland

NWS Philadelphia/Mount Holly issued this special weather statement at Aug 22, 2010, 9:06 AM EDT for Cecil County, Maryland. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 22, 2010, 9:06 AM EDT (13:06 UTC)
Expired
Aug 22, 2010, 9:30 AM EDT
In force
24 min
Issued by
NWS Philadelphia/Mount Holly

County Cecil County, MD

The radar

The Dover AFB radar (KDOX), 98 km from the middle of the area, began a volume at 13:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 1.1 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2010-08-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 796 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2010-08-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 182 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
796 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
563 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
182 m²/s²
0-3 km storm-relative helicity
208 m²/s²
Significant tornado parameter
0.4
Supercell composite
2.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

551 
WWUS81 KPHI 221306
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
906 AM EDT SUN AUG 22 2010

MDZ008-PAZ067-221330-
CECIL MD-CHESTER PA-
906 AM EDT SUN AUG 22 2010

...A CLUSTER OF VERY HEAVY SHOWERS WITH A POSSIBLE DEVELOPING STRONG 
THUNDERSTORM WILL AFFECT CECIL AND CHESTER COUNTIES...

AT 903 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
VERY HEAVY SHOWERS WITH A POSSIBLE ISOLATED STRONG THUNDERSTORM 18 
MILES SOUTHWEST OF ELKTON...MOVING EAST AT 15 MPH. THE VERY HEAVY 
SHOWERS AND ISOLATED THUNDERSTORM WILL BE NEAR PORT DEPOSIT AROUND 
915 AM...PERRYVILLE AROUND 925 AM AND CHARLESTOWN AROUND 930 AM.

VERY HEAVY RAIN WILL FALL FROM THESE SHOWERS...AND WILL CAUSE 
WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL 
STREAMS.

THIS CLUSTER OF SHOWERS IS PART OF A DEVELOPING LINE OF HEAVY 
SHOWERS THAT EXTENDED NORTHWARD INTO OXFORD OF SOUTHEAST 
PENNSYLVANIA.   


LAT...LON 3972 7614 3994 7593 3945 7581 3942 7601
      3945 7600 3946 7602 3953 7599 3955 7603
      3954 7607 3963 7616

$$

FORECASTER: DRAG

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Aug 22, 3:42 AM EDT, 5 hours 24 minutes earlier.

Area forecast discussion, Aug 22, 3:42 AM EDT, 5 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
342 AM EDT SUN AUG 22 2010

.SYNOPSIS...
LOW PRESSURE WILL MOVE IN FROM THE WEST AND CROSS THE REGION
TONIGHT INTO MONDAY. MEANWHILE, AN UPPER LEVEL LOW PRESSURE SYSTEM
WILL CLOSE OFF AND REMAIN NEAR THE REGION THROUGH LATE TUESDAY.
HIGH PRESSURE WILL THEN SLOWLY BUILD IN FROM THE WEST FOR THE
REMAINDER OF THE WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
RAIN SHOWERS HAVE MADE THEIR WAY INTO OUR REGION WITH A FEW
HEAVIER SHOWERS ACROSS THE SOUTHERN POCONOS EARLY THIS MORNING. A
WARM FRONT WILL CONTINUE TO PUSH NORTHWARD TODAY KEEPING US IN AN
AREA OF GOOD WARM AIR ADVECTION AND ABUNDANT MOISTURE.

SURFACE LOW PRESSURE, WITH AN ASSOCIATED COLD FRONT, IS MAKING ITS
WAY EASTWARD AND WILL CROSS THROUGH OUR REGION TONIGHT. MEANWHILE,
AN UPPER LEVEL LOW WILL BEGIN TO CUT OFF AND SLOWLY MAKE A
SOUTHWARD PUSH THROUGH THE MID ATLANTIC REGION. PRECIPITABLE
WATERS REMAIN EXTREMELY HIGH, AROUND 2 INCHES ACROSS THE BOARD, AS
WE MAINTAIN A SOUTHEASTERLY FLOW INTO OUR AREA, KEEPING THE
POSSIBILITY FOR HEAVIER SHOWERS THROUGH THE DAY. THE 850MB JET IS
SITUATED OVER UPSTATE NY AND INTO NEW ENGLAND. THE LOW LEVEL JET
ALONG WITH THE POSITIONING OF THE UPPER LOW, OVER CENTRAL NY,
LENDS BETTER SUPPORT TO HIGHER RAINFALL OVER NY AND NORTHERN PA
INTO NEW ENGLAND. THE GREATEST CHANCES WITHIN OUR CWA APPEAR TO BE
OVER THE NORTHWESTERN ZONES WHICH MAY SEE INCREASED PRECIPITATION
AS THE SURFACE LOW MOVES EAST AND THE UPPER LOW PUSHES SOUTH. NOT
ENOUGH CONFIDENCE OR SUPPORT FROM THE MODELS IN REGARDS TO A FLOOD
WATCH FOR TODAY. WE WILL MONITOR THE RAINFALL ACROSS THE REGION
AND ISSUE ANY OTHER PRODUCTS AS NEEDED. WE WILL CONTINUE TO
MENTION HEAVY RAIN IN THE GRIDS AND WE WILL HIGHLIGHT THE POTENTIAL
FOR URBAN AND POOR DRAINAGE FLOODING IN THE HWO.

SEVERE POTENTIAL APPEARS TO BE LIMITED OVER OUR AREA TODAY,
ESPECIALLY WITH THE ABUNDANT CLOUD COVER OVER THE REGION. THE
GREATEST INSTABILITY EXISTS ACROSS THE SOUTHERN 2/3RDS OF THE CWA
WHILE THE BEST LIFT AND LOW LEVEL SHEAR REMAINS TO OUR NORTH. SPC
CONTINUES TO CARRY AN AREA OF SEE TEXT MENTIONING MARGINALLY
SEVERE STORMS ACROSS THE SOUTHERN PORTIONS OF OUR CWA.

STAYED PRETTY CLOSE TO THE MET/MAV GUIDANCE FOR TEMPERATURES
THROUGH TONIGHT. EXPECT THE LOW TEMPERATURES TO REMAIN PRETTY WARM
AND ONLY DROP INTO THE 60S TONIGHT.

&&

.SHORT TERM /MONDAY THROUGH TUESDAY/...
THE UPPER LEVEL LOW REMAINS NEAR THE REGION FOR THE NEXT COUPLE OF
DAYS WHICH SEEMS LIKELY TO KEEP US IN A SHOWERY PATTERN FOR A FEW
DAYS. WITH UNCERTAINTY AND DISPARITY IN THE VARIOUS MODELS FROM
RUN TO RUN WITH RESPECT TO THE POSITION AND MOVEMENT OF THIS
FEATURE WE HAVE OPTED TO GO WITH CHC/SCHC POPS THROUGHOUT THE
PERIOD.

WITH THIS FEATURE IN PLACE WE WILL BE HARD PRESSED TO SEE MUCH SUN
OVER THE NEXT SEVERAL DAYS AND THEREFORE WILL KEEP THE FORECAST
CLOUDY THROUGH THE PERIOD. AS THE UPPER LOW STARTS TO FALL APART
AND BECOME MORE WAVE-LIKE IN NATURE, AS SURFACE HIGH PRESSURE
STARTS TO BUILD TOWARD THE REGION, WE MAY START TO SEE LESS CLOUDS
ACROSS THE REGION, ESPECIALLY OVER THE SOUTHERN ZONES. HOWEVER, WE
DO NOT EXPECT THIS TO OCCUR QUICKLY WITH CLOUDS LIKELY REMAINING
THROUGH AT LEAST THE MIDWEEK TIMEFRAME.

MOS GUIDANCE IS GENERALLY CLOSE WITH RESPECT TO TEMPERATURES SO WE
WENT WITH A BLEND FOR THE PERIOD. TEMPERATURES WILL BE COOLER AS WE
REMAIN UNDER CLOUDY SKIES. MAXTS INTO THE LOW TO MID 80S ARE
EXPECTED FOR MONDAY AND EVEN COOLER, MAYBE POSSIBLY NOT EVEN GETTING
OUT OF THE 70S, ON TUESDAY /COOLER OVER THE NW AREAS/.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
AN UPPER LEVEL LOW PRESSURE TROUGH WILL ROTATE ACROSS OUR AREA
TUESDAY NIGHT AND THEN HEAD OFF TO THE EAST WEDNESDAY. THIS COULD
PRODUCE A FEW SHOWERS IN OUR AREA, ALTHOUGH PROBABILITIES WILL BE
IN THE SLIGHT CHANCE TO CHANCE CATEGORIES. A WEAK COLD FRONT IS THEN
FORECAST TO CROSS THE REGION LATE WEDNESDAY OR WEDNESDAY NIGHT
ACCOMPANIED BY SCATTERED SHOWERS OR THUNDERSTORMS. THE FRONT WILL
MOVE OFF TO THE EAST THURSDAY, ALLOWING A LARGE AREA OF HIGH
PRESSURE TO PUSH IN FROM THE WEST. THE HIGH WILL DOMINATE OUR
WEATHER WELL INTO THE WEEKEND. TEMPERATURES THROUGH THIS PERIOD WILL
AVERAGE NEAR OR SLIGHTLY BELOW NORMAL. THE COOLEST DAY WILL BE FRIDAY
WHEN HIGHS ARE IN THE 70S TO LOW 80S. THE REMAINDER OF THE DAYS
WILL SEE HIGHS IN THE MID 70S TO MID 80S. OVERNIGHT LOWS TUESDAY
NIGHT AND WEDNESDAY NIGHT WILL BE IN THE UPPER 50S AND 60S. THURSDAY
NIGHT AND FRIDAY NIGHTS, UNDER MOSTLY CLEAR SKIES, WILL HAVE LOWS
IN THE 50S TO MID 60S.

&&

.AVIATION /08Z SUNDAY THROUGH THURSDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

AN AREA OF LOW PRESSURE WITH AN ASSOCIATED COLD FRONT WILL SETTLE
INTO OUR AREA TODAY. THIS FEATURE IS FORECAST TO BE A SLOW MOVER AS
IT MEANDERS AROUND THE MID ATLANTIC REGION THROUGH THE FIRST HALF OF
THE WEEK. THE MOISTURE CONTINUES TO INCREASE AND DEEPEN ACROSS THE
AREA EARLY THIS MORNING, WHICH IS EVIDENT BY HIGHER DEW POINTS ALONG
WITH LOWER CEILINGS. THE CEILING AND VISIBILITY FORECAST IS OF LOWER
CONFIDENCE GIVEN VARYING MODEL GUIDANCE. WE TRIED TO GO CLOSE TO
CONTINUITY AS THERE ARE SOME MVFR CEILINGS ALREADY AROUND /EVEN
ISOLATED POCKETS OF IFR/. THERE DOES APPEAR TO BE A QUICKER RESPONSE
TO THE DEEPENING MOISTURE, THEREFORE WE MAINTAINED OUR NEW FORECASTS
CLOSER TO THE GUIDANCE THAT HINTED AT THIS. WE DECIDED TO USE A
COUPLE OF TEMPO GROUPS TODAY TO FAVOR SOME VARYING CONDITIONS FOR
AWHILE BEFORE A MORE DOMINANT PATTERN TAKES HOLD. THIS WILL BE
REFINED WITH THE 12Z TAF ISSUANCE AS SOME RESTRUCTURING MAY BE
NEEDED. THE INCREASING FLOW ABOVE THE SURFACE EARLY THIS MORNING IS
HELPING TO DEVELOP SHOWERS. THESE HAVE QUICKLY FORMED AS A WARM
FRONT IS ALSO GRADUALLY LIFTING NORTHWARD. THE HEAVIEST AND MORE
CONCENTRATED SHOWERS ARE ANTICIPATED TO REMAIN NORTH OF THE
TERMINALS THIS MORNING, BUT WILL BE CLOSE TO KRDG AND KABE. WE
THEREFORE WENT WITH A VCSH AT MOST TO START THEN INSERTED A TEMPO
GROUP THROUGH TIME TO INDICATE A GREATER CHANCE OF LOWER CONDITIONS
AND SHOWERS. AS THE SURFACE LOW AND COLD FRONT ENTERS OUR AREA,
SHOWERS AND EVEN A FEW THUNDERSTORMS SHOULD BECOME MORE WIDESPREAD
FOR AWHILE FROM WEST TO EAST ESPECIALLY FROM MID MORNING TO ABOUT
LATE AFTERNOON. OUR CONFIDENCE IS LOW REGARDING THE THUNDER CHANCE
AND EVEN COVERAGE, THEREFORE JUST STUCK WITH A CB MENTION FOR TODAY
INTO TONIGHT.

SOME HEAVY DOWNPOURS WILL BE POSSIBLE, THEREFORE A QUICK REDUCTION
IN THE VISIBILITIES CAN OCCUR INTO TONIGHT. GIVEN THE WEALTH OF
MOISTURE AROUND THROUGH THE DAY, THE CEILINGS ONCE THEY COMPLETELY
LOWER MAY HAVE TROUBLE IMPROVING. PERHAPS SOME IMPROVEMENT LATER
THIS AFTERNOON AND TONIGHT AS THE MORE ORGANIZED ACTIVITY COMES TO
AN END. A SOUTHEASTERLY WIND TODAY NEAR 10 KNOTS WILL SHIFT AROUND
TONIGHT AS LOW PRESSURE SLOWLY SLIDES EAST OF THE AREA. THERE COULD
BE A FEW MODEST GUSTS TODAY GIVEN THE STRENGTHENING FLOW ABOVE THE
SURFACE, HOWEVER FOR NOW WE DID NOT INCLUDE ANY GUSTS. THE WINDS
SHOULD LIGHTEN UP THIS EVENING, ALTHOUGH A SHIFT TO THE NORTHEAST OR
EVEN NORTH SHOULD OCCUR AS LOW PRESSURE DROPS SOUTH AND EASTWARD.
THE WIND SHIFT TIMING IS OF LOWER CONFIDENCE, ALTHOUGH AT THAT TIME
THE SPEEDS SHOULD BE UNDER 10 KNOTS.

OUTLOOK...
A SLOW MOVING STORM SYSTEM WILL BRING SHOWERY WEATHER WITH THE
POTENTIAL FOR REDUCED CEILINGS/VISIBILITIES AT TIMES MONDAY AND
TUESDAY. DEPENDING ON THE TRACK OF THE STORM SYSTEM, A NORTHEAST
FLOW MAY END UP BECOMING ESTABLISHED MONDAY AND TUESDAY, RESULTING
IN WIDESPREAD LOWER CLOUDS AND PERHAPS SOME FOG. AS THE SYSTEM
GRADUALLY MOVES AWAY ON WEDNESDAY, SOME IMPROVEMENT SHOULD TAKE
PLACE ALTHOUGH A SHOWER OR THUNDERSTORM CANNOT BE RULED OUT AS A
SECONDARY COLD FRONT MOVES THROUGH. HIGH PRESSURE THEN LOOKS TO
SETTLE IN FOR THURSDAY.

&&

.MARINE...
AN AREA OF LOW PRESSURE AND ASSOCIATED COLD FRONT WILL GRADUALLY
SETTLE INTO OUR AREA TODAY. MEANWHILE, A WARM FRONT WILL SLOWLY LIFT
NORTHWARD DURING THE DAY. THIS WILL RESULT IN A SOUTH TO
SOUTHEASTERLY FLOW. THERE IS WAA AHEAD OF THESE FEATURES AND THE
LOW-LEVEL FLOW IS FORECAST TO INCREASE TODAY. THIS HAS ALREADY BEEN
EVIDENT IN RADAR VELOCITY AND VWP DATA. GIVEN THE WAA, THE LATEST
THINKING IS THAT THE WINDS REMAIN BELOW ADVISORY CRITERIA TODAY AND
TONIGHT. THE FORECAST SOUNDINGS INDICATE THE POTENTIAL FOR GUSTS 20
TO NEAR 25 KNOTS FOR A TIME TODAY, HOWEVER WILL MAINTAIN UNDER 25
KNOTS. THE SOUTHERLY FLOW WILL TEND TO BUILD THE SEAS SOME TODAY,
ALTHOUGH THE LATEST THINKING IS THAT ANY 5 FOOTERS THAT DEVELOP
REMAIN EAST OF OUR WATERS.

THE AFOREMENTIONED SURFACE LOW THEN SLIDES ACROSS OUR AREA BUT
SLOWLY MOVES EASTWARD AS THE TROUGH ALOFT CLOSES OFF IN THE
NORTHEAST TO MID ATLANTIC. THE MODEL GUIDANCE VARIES SOME IN THE
DETAILS WITH THE TRACK AND STRENGTH OF THIS SURFACE LOW AS IS GETS
OVER THE WATER AND SLIDES EASTWARD. IT DOES APPEAR THAT A TIGHTER
PRESSURE GRADIENT SETS UP ACROSS OUR NORTHERN WATERS LATER MONDAY
AND TUESDAY AS THE SURFACE LOW SLOWLY DEPARTS AND A SURFACE HIGH IS
NEAR NORTHERN NEW ENGLAND. THE 00Z GFS LOOKS LIKE IT IS A LITTLE
WEAKER WITH THE LOW-LEVEL FLOW NOW, ALTHOUGH IT MAY STILL BE TO
STRONG. THE ONSHORE FLOW SHOULD BUILD THE SEAS TO ABOUT 5 FEET,
ALTHOUGH HIGHER SEAS ARE SOMEWHAT QUESTIONABLE AS IT DEPENDS ON THE
DURATION OF THE ONSHORE FLOW. THEREFORE, WE DID NOT STRAY TO FAR
FROM CONTINUITY REGARDING SEAS AND NO ADVISORIES WILL BE ISSUED ATTM.

A WEAK AREA OF HIGH PRESSURE MOVES ACROSS WEDNESDAY, ALTHOUGH A
SECONDARY COLD FRONT ALSO APPEARS TO MOVE THROUGH. A LARGER HIGH
PRESSURE SYSTEM THEN LOOKS TO SETTLE IN FOR THURSDAY WITH NO
SIGNIFICANT WEATHER ANTICIPATED.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...MEOLA
NEAR TERM...MEOLA
SHORT TERM...MEOLA
LONG TERM...RPW
AVIATION...GORSE
MARINE...GORSE
Hazardous weather outlook, Aug 22, 5:50 AM EDT, 3 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
550 AM EDT SUN AUG 22 2010

DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027-
PAZ054-055-060>062-067>071-231000-
NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
550 AM EDT SUN AUG 22 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

LOCALLY HEAVY RAIN IS POSSIBLE TODAY INTO TONIGHT, WHICH MAY LEAD
TO POOR DRAINAGE FLOODING AND PONDING OF WATER ON ROADWAYS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-NJZ014-024>026-231000-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
550 AM EDT SUN AUG 22 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A MODERATE RISK OF RIP CURRENTS FOR THE COAST OF NEW
JERSEY INTO TONIGHT.

LOCALLY HEAVY RAIN IS POSSIBLE TODAY INTO TONIGHT, WHICH MAY LEAD
TO POOR DRAINAGE FLOODING AND PONDING OF WATER ON ROADWAYS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-231000-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
550 AM EDT SUN AUG 22 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Aug 22, 9:06 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
906 AM EDT SUN AUG 22 2010

MDZ008-PAZ067-221330-
CECIL MD-CHESTER PA-
906 AM EDT SUN AUG 22 2010

...A CLUSTER OF VERY HEAVY SHOWERS WITH A POSSIBLE DEVELOPING STRONG
THUNDERSTORM WILL AFFECT CECIL AND CHESTER COUNTIES...

AT 903 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY SHOWERS WITH A POSSIBLE ISOLATED STRONG THUNDERSTORM 18
MILES SOUTHWEST OF ELKTON...MOVING EAST AT 15 MPH. THE VERY HEAVY
SHOWERS AND ISOLATED THUNDERSTORM WILL BE NEAR PORT DEPOSIT AROUND
915 AM...PERRYVILLE AROUND 925 AM AND CHARLESTOWN AROUND 930 AM.

VERY HEAVY RAIN WILL FALL FROM THESE SHOWERS...AND WILL CAUSE
WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.

THIS CLUSTER OF SHOWERS IS PART OF A DEVELOPING LINE OF HEAVY
SHOWERS THAT EXTENDED NORTHWARD INTO OXFORD OF SOUTHEAST
PENNSYLVANIA.

LAT...LON 3972 7614 3994 7593 3945 7581 3942 7601
      3945 7600 3946 7602 3953 7599 3955 7603
      3954 7607 3963 7616

FORECASTER: DRAG

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 22, 12:23 PM EDTSpecial Weather StatementPHIOcean22 min
Aug 22, 12:42 PM EDTSpecial Weather StatementPHIOcean48 min
Aug 22, 1:09 PM EDTSpecial Weather StatementPHIAtlantic66 min
Aug 22, 1:12 PM EDTSpecial Weather StatementPHIMonmouth63 min
Aug 22, 1:14 PM EDTSpecial Weather StatementPHIMorris, Somerset61 min
Aug 22, 1:30 PM EDTSpecial Weather StatementPHIMonmouth60 min
Aug 22, 1:57 PM EDTSpecial Weather StatementPHIMorris63 min
Aug 22, 2:00 PM EDTSpecial Weather StatementPHIMonmouth60 min
Aug 22, 2:21 PM EDTSpecial Marine WarningPHI54 min
Aug 22, 2:25 PM EDTSpecial Weather StatementPHIMorris35 min
Aug 22, 2:32 PM EDTSpecial Weather StatementPHISalem58 min
Aug 22, 2:56 PM EDTSpecial Weather StatementPHICamden, Gloucester64 min
Aug 22, 3:25 PM EDTSevere Thunderstorm WarningPHIBurlington, Camden65 min
Aug 22, 3:29 PM EDTSpecial Weather StatementPHISalem61 min
Aug 22, 3:44 PM EDTTornado WarningPHIGloucester31 min
Aug 22, 4:07 PM EDTAreal Flood AdvisoryPHICamden, Gloucester113 min
Aug 22, 4:25 PM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Camden, Gloucester65 min
Aug 22, 4:31 PM EDTSpecial Weather StatementPHIHunterdon, Middlesex, Somerset59 min
Aug 22, 4:39 PM EDTSpecial Weather StatementPHISomerset66 min
Aug 22, 5:04 PM EDTSpecial Weather StatementPHISalem56 min
Aug 22, 5:14 PM EDTAreal Flood AdvisoryPHIBurlington, Camden, Gloucester, Salem2 hr
Aug 22, 5:18 PM EDTSpecial Weather StatementPHIMiddlesex, Morris57 min
Aug 22, 5:31 PM EDTSpecial Weather StatementPHICamden59 min
Aug 22, 5:43 PM EDTAreal Flood AdvisoryPHIMorris, Somerset2 hr
Aug 22, 6:30 PM EDTSpecial Weather StatementPHIHunterdon, Morris, Somerset60 min
Aug 22, 7:13 PM EDTSpecial Weather StatementPHIBurlington, Camden62 min
Aug 22, 7:23 PM EDTSpecial Weather StatementPHIBurlington, Monmouth, Ocean67 min
Aug 22, 1:00 PM EDTSpecial Weather StatementPHIBerks, Carbon, Lehigh, Monroe, Northampton60 min
Aug 22, 2:02 PM EDTSpecial Weather StatementPHIDelaware58 min
Aug 22, 3:11 PM EDTAreal Flood AdvisoryPHIDelaware2 hr
Aug 22, 3:18 PM EDTSpecial Weather StatementPHIDelaware, Philadelphia57 min
Aug 22, 2:50 PM EDTSpecial Weather StatementPHIKent55 min
Aug 22, 5:06 PM EDTSpecial Weather StatementPHICaroline54 min
Aug 22, 2:07 PM EDTSpecial Weather StatementPHISussex68 min
Aug 22, 2:45 PM EDTSpecial Weather StatementPHISussex60 min
Aug 22, 2:54 PM EDTAreal Flood AdvisoryPHISussex111 min
Aug 22, 6:38 PM EDTSpecial Weather StatementPHISussex52 min
Aug 22, 7:10 PM EDTSpecial Weather StatementPHISussex65 min
Aug 22, 7:27 PM EDTAreal Flood AdvisoryPHISussex2 hr

Nearby

Special Weather Statements in Maryland, 2010Every special weather statement in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.